Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Bizley, M. T. L.
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
402`.
Broadbent, T. A. A.
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
395.
Stephens, Josephine
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
395.
Combridge, J. T.
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
396.
Henderson, A.
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
401.
Pritchard, G. J.
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
402.
Barton, Eric
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
396.
Fletcher, T. J.
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
398.
Broomhead, W. Antony
1966.
[no title].
The Mathematical Gazette,
Vol. 50,
Issue. 374,
p.
397.